×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Having strange symptoms. Am I pregnant?

  • Nicole
  • Nicole's Avatar Topic Author
11 years 9 months ago #1 by Nicole
Nicole replied the topic: Re:Having strange symptoms. Am I pregnant?
There is always a possiblity that you ae pregnant however depo can stay in your system for a long while even after you haven't had any shots. I had gotten on the shot mind you I only had gotten the shot once which was in June of 2004. I never went back to get anymore shots because I didn't like how my body responded. I had a period the whole time yes I mean every single day. I actually had bleeding and spotting up untill December of 2004. My periods didn't get regular until January of 2005 where I started getting them once a month! But I still had all the signs of being pregant especially with the sore breasts always feeling sick to my stomache but the doctore confirmed that I wasn't pregant and that it was just the depo hormones leaving my body causing me to have these symptoms. So just take a test you may not be pregnant at all. Hope that helps.

Please Log in or Create an account to join the conversation.

  • smurphette
  • smurphette's Avatar Topic Author
11 years 9 months ago #2 by smurphette
smurphette replied the topic: Re:Having strange symptoms. Am I pregnant?
How long were you on the deprova shot for? It could simply take a while for your body and hormones to adjust to not having the shot. The pain in your lower abdomen and painful intercourse could be a urinary tract infection.
Is your period late? If it is I suggest you pee on a stick so that you know one way or another.

Please Log in or Create an account to join the conversation.

  • grace
  • grace's Avatar Topic Author
11 years 9 months ago #3 by grace
grace replied the topic: Re:Having strange symptoms. Am I pregnant?
My last period was on the 17Dec,and the next one should be around 14jan.sometimes i feel dizze and i feel something is not right,my mouth feel biter.i also use the loo a lot.i'm i pregnat ?

Please Log in or Create an account to join the conversation.

  • Shreky
  • Shreky's Avatar Topic Author
11 years 10 months ago #4 by Shreky
Shreky created the topic: Having strange symptoms. Am I pregnant?
I recently stopped taking the depo provera birth control injection. I did not get my period yet. I went off of it about 3 weeks ago. About the last two weeks my breasts have been really tender. I have slight lower abdominal pain in a u shape along my whole front and when I have intercourse it gets severe, I get really hot at the time, get nauseated, and feel like I may have diarrhea. What is going on? Am I pregnant? Could it be ectopic pregnancy? Please Help

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl